Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from body pain, numbness, tightness in stomach. Taking Mefanamic and paracetmol. Reason for pain?

Hi I am glad there is someone to answer my query. I have been in pain for the 3 weeks now and been in regular medication like mefanamic acid and paracetamol to ease the pain... it would go away for awhile then would come back after 3 hours or so.. yesterday, i hyperventilated, my body was numb and stomach was tight (cannot explain) then it went away after 20 mins.. then at night a terrible pain again.. on my right cheek ONLY swollen, and down to my neck and arm ... what does this mean//? i visited dentist (im wearing braces) and she said its definitely not TMJ nor dental issues.. Please please help me. thanks
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hello millie, i think you should go complete blood test with urine test, if you find something wrong use antibiotics with painkillers minimum 3-5 days regularly.
Answered: Wed, 2 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor